# SDR ASAA2021121336887

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,514 hours, 6,512 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MACH AS WARNING #2 WONT TEST. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 842 /RESET TEST OK , A/C OK FOR SERVICE.
